Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Cough & Cold HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 6) *Compare to the same active ingredients found in Coricidin® HBP & Save*

Cough & Cold HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Bl...

BY MAJOR PHARMACEUTICALS

5.0 out of 5 stars
  • 5 Stars100%
  • 4 Stars0%
  • 3 Stars0%
  • 2 Stars0%
  • 1 Star0%
5.00 / 5 based on 1 Review

Product Description

Provides powerful relief of the following symptoms: Cough Runny nose Sneezing Active Ingredients, per tablet: Antihistamine: Chlorpheniramine Maleate 4 mg Cough Suppressant: Dextromethorphan Hydrobromide 30 mg see more...

Top Questions No one has asked a question yet! Be the first!

Cough & Cold HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 6) *Compare to the same active ingredients found in Coricidin® HBP & Save*
Cough & Cold HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 6) *Compare to the same active ingredients found in Coricidin® HBP & Save*
Review (1)
Q&A (0)
Buy on Amazon

Join now to gain access to over 20 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us